Announcement

Collapse
No announcement yet.

Post V-BEAM increased redness help

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • darren1
    replied
    Assuming your flushing is not too bad, a layer of vaseline will help the healing. Be careful though, as a really hot blush or flush will mean the heat in your face gets trapped below the occlusive later and compounds, potentially causing issues. My point though, is to keep the skin moisturied.

    Further, I suggest you see about getting a 7 colour LED machine from Amazon or elsewhere. One of the colours is yellow at about 583nm, which is in a similar range to Vbeam. The yellow light will theoretically aid healing, but you'll need to do it every day. I got my machine (a three panel one) for about $100 online but they can be had much cheaper.

    I recently had Excel V (KTP) to help heal Vbeam that never fully healed. I'm hoping that a good 6 months of daily yellow light will fade the redness left over from Vbeam. last year. Wish I'd had the machine when I had said Vbeam.

    Leave a comment:


  • luckz
    replied
    I had a vbeam treatment done 10 days ago. I had a non bruising treatment but my nose came out bruised with purpura marks.

    Im still 1 shade redder than pre treatment and expect to be for another week or 2. Ive had 3 vbeam treatments total and can say I’m usually more reactive for a total of 3-4 weeks. Takes me 4-8 weeks to see any results. So far has been minimal.

    I usually keep a gentle cleanser and tinted moisturizer with spf as my daily routine. The moisturizer definitely hides my redness so I can go on with my day,
    Last edited by luckz; 12 December 2020, 03:24 AM.

    Leave a comment:


  • canadagirl96
    started a topic Post V-BEAM increased redness help

    Post V-BEAM increased redness help

    I had my first v-beam treatment 5 days ago for baseline redness and facial flushing. It was non-purpuric and my swelling has gone done however my baseline redness is still increased and i seem to be flushing more. Is this normal after treatment? How long will it take to start to calm down?
Working...
X